# SDR CALA0100912

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: #3 Flap Trk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5" CRACK IN ANGLE STIFFENER INSIDE #3 FLAP TRACK FAIRING. THE ANGLE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-10-2.
